# SDR 95FDEA00849

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 65C52828
- Condition: Cracked
- Location: Nr 2 Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 WINDOW CUT OUT DOUBLER IS CRACKED IN THE UPPER AFT RADIUS.  REPAIRED CRACK IN DOUBLER IAW EO 7-5330-7-3354 PART 5.
